MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR, REUS AND DISP NEBULIZER KIT

Medline Industries, LP MEDLINE; COMPRESSOR, REUS AND DISP NEBULIZER KIT
Catalog Number HCS70004RD
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 5 malfunction events that occurred during q3 2023 (july 1, 2023, through september 30, 2023).The account reported that five hcs70004rd nebulizers experienced low flow output and failed to meet performance expectations.The reported issue involved devices associated with lot/serial numbers (b)(6).Replacement units were requested.No patient age, weight, sex, race, or ethnicity information was available.No patient or user injuries were reported.The devices were returned for evaluation.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 5 malfunction events that medline became aware of during q3 2023 (july 1, 2023, through september 30, 2023).Associated lot and serial numbers are (b)(6).Udi is (b)(4).Five hcs70004rd nebulizers were evaluated following reports of low flow output and failure to perform as expected.Replacement units were requested for all affected devices.Of the events summarized, all five devices were returned and evaluated.Visual inspection identified filters that were due for replacement on all returned units.Functional testing confirmed the reported malfunction, with flowmeter readings of 2.3 lpm, 0.2 lpm, 0.0 lpm, 0.0 lpm, and 1.2 lpm, respectively, which did not meet product specifications.Internal evaluation identified debris and fluid damage in one unit, debris in multiple units, and a loose piston in one unit.Based on the evaluation, the reported malfunction was confirmed.The cause code was unknown responsible party - cannot determine cause with received sample.Although the malfunction was confirmed through evaluation, a definitive responsible party or root cause could not be established based on the information available from the returned samples.The devices were not labeled for single use, and no devices were identified as reprocessed or reused.No patient age, weight, sex, race, or ethnicity information was available.There were no reports of death, serious injury, medical intervention, follow-up care, or user injury.It has been determined that the reported malfunction could cause or contribute to a serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR, REUS AND DISP NEBULIZER KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50945342
Report Number1417592-2026-54062
Device Sequence Number15836246
Product Code BTI
UDI-Device Identifier10888277415065
UDI-Public10888277415065
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004RD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown